MAUDE Adverse Event Report: CARDINAL HEALTH 1614G LTX CATH 5CC 2-WAY 14FR; CATHETER, UROLOGICAL

CARDINAL HEALTH 1614G LTX CATH 5CC 2-WAY 14FR; CATHETER, UROLOGICAL
Model Number 1614
Medical Device Problem Codes Difficult to Remove (1528); Failure to Deflate (4060)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/11/2024
Type of Reportable Event Malfunction
Event or Problem Description
Customer reports: the balloon did not deflate properly to remove from the patient.The customer had to cut the catheter and insert a guide wire to deal with the situation.The period of use is unknown.There is no patient injury.No sample return due to being discarded.
 
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.H3: device evaluation comment - the customer stated that the device will not be returned for evaluation because the device was discarded.
 
Additional Manufacturer Narrative
Based on the information available to us, we were unable to confirm the event.In the meantime, all information received will be used for further tracking and trending purposes.

Brand Name
1614G LTX CATH 5CC 2-WAY 14FR
Common Device Name
CATHETER, UROLOGICAL
Manufacturer (Section D)
CARDINAL HEALTH
777 west street, mansfield, ma
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
mediquip sdn.bhd. padang lati,
kangar, perlis
MY  
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key19108148
Report Number9611712-2024-00005
Device Sequence Number20650176
Product Code KOD
UDI-Device Identifier20192253026136
UDI-Public20192253026136
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number1614
Device Catalogue Number1614
Device Lot Number3356911QX
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/12/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/15/2024
Supplement Report FDA Received Date06/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown